# SDR ABXA20190716124

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 85,284 hours, 16,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 56889
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTING BATTERY (M738) IS INOPERATIVE. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE EMERGENCY LIGHTING BATTERY WAS REPLACED. THE CAUSE OF THE INOPERATIVE BATTERY IS UNKNOWN.
